On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions

Abstract : In a previous work, P. Briand and Y. Hu proved the uniqueness among the solutions which admit every exponential moments. In this paper, we prove that uniqueness holds among solutions which admit some given exponential moments. These exponential moments are natural as they are given by the existence theorem. Thanks to this uniqueness result we can strengthen the nonlinear Feynman-Kac formula proved by P. Briand and Y. Hu.
Type de document :
Article dans une revue
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2011, 47 (2), pp.559-574. <10.1214/10-AIHP372>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00391112
Contributeur : Adrien Richou <>
Soumis le : mercredi 3 juin 2009 - 14:55:06
Dernière modification le : jeudi 9 février 2017 - 15:30:30
Document(s) archivé(s) le : vendredi 11 juin 2010 - 00:16:39

Fichiers

unicite_sol.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Freddy Delbaen, Ying Hu, Adrien Richou. On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2011, 47 (2), pp.559-574. <10.1214/10-AIHP372>. <hal-00391112>

Partager

Métriques

Consultations de
la notice

260

Téléchargements du document

65